# SDR AU000583

- Difficulty date: June 13, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adj
- Location: Trailing Edge
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) FLAPS OUT OF ADJUSTMENT.
